# SDR GAIA99122

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5912146501
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND DELAMINATION ON THE LEFT FLAP REMOVABLE PANEL TRAILING EDGE SKIN AT XFLS187.  THE SKIN WAS REPLACED IAW KITTY HAWK EA D9-53-073.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
